# SDR DALA2023102308680

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0023522) FWD ENTRY DOOR L1 CUTOUT UPPER AFT STOP FITTING GOUGED. REMOVED AND REPLACED UPPER AFT STOP FITTING L1 AFT DOOR JAMB IAW BOEING 737-800 SRM 51-40-05 & 51-40-02.
